Jump to content
CrazyBoards.org

Search the Community

Showing results for tags 'jittery'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Stuff That Makes You Feel Like Crap
    • Bipolar Spectrum Disorder - The Pole Dance
    • Depression - Let a WHAT Be My Fucking Umbrella? (Sod You, Perry Como)
    • Self-injury - The Cutting Board
    • Personality Disorders - Fuck Off! No, Wait. Fuck Me Now!
    • Eating Disorders - Hell's Kitchen
    • Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last Time
    • Panic / Anxiety Disorders - What, Me Worry?
    • PTSD and Trauma- Duck and Cover. Again and Again.
    • Obsessive-Compulsive Disorder - Click Here Repeatedly
    • Social Phobia - Behind Paranoid Eyes
    • Dissociative Disorders - Now where was I?
    • Schizophrenia and Various Psychoses -- Jesus Had a Twin Who Knew Nothing About Sin
    • ADD/ADHD - Could You Say That Again? I Was Listening to My Head.
    • Autistic Spectrum Disorders - What Part of English Don't You Understand?
    • Migraines and Other Headaches - Not Tonight, Dear
    • Neuropathic and Chronic Pain
    • Seizure Disorders - Shake, Rattle and Roll
    • Sleep Disorders - Perchance to Dream
    • Allergies: Benadryl? No, But I Have a Cousin Who Was a Dremel.
    • Hormone and Glandular Problems - How Do You Make a Hormone? Kick Her in the Ankle.
    • Not Otherwise Specified - Put your finger on your NOS, on your NOS
  • Meds and Other Crap That Make Life Tolerable
    • Anticonvulsants / Mood Stabilizers - Bodies A-Twitchin', Moods A-Switchin'
    • Antidepressants - If You're Crappy and You Know It
    • Cocktails - Medicated to the Gills and Floundering
    • Antipsychotics / Neuroleptics / Major Tranquilizers - The Acme Pill-O-Matics
    • Miscellaneous Medications & Miscellaneous Questions About Meds
    • Benzodiazepines - Take a Chill Pill!
    • CNS Stimulants - Warped & Wired
    • Side Effects - It Turned Me into a Newt! A Newt? I Got Better.
    • What The Hell is THAT? - Medical, Nutritional, and Lifestyle Alternatives
    • Therapy - The Other Half of the Puzzle
    • ECT etc. - Watt's up, Doc?
  • Crap You Read About
    • Academic Interests - Geek Out While You Freak Out
    • Books Reviews - Self Help and Otherwise
  • Life Cycle: Mate Spawn and Die
    • Family Feud
    • Parenting/Pregnancy/Childhood Issues - Nature or Nurture
    • Relationship Issues - Crazy For Loving You
    • Aging Issues: Hot Flashes and Hot Rods? Midlife Crisis, Menopause, and Beyond
    • Spirituality - Luminous Beings Are We, Not This Crude Matter
    • Grief, Death and Dying
  • Your Crappy Life
    • The Health Care System Sucks!
    • Law, Money, and Employment -- Send Lawyers Guns and Money
    • Technology Sucks! - Luddites Unite!
    • News and Politics - Next on Sick Sad World
    • People Suck!
    • Gay/Lesbian/Bi/Transgendered Issues - Out of the Closet and Out of Our Minds
    • Intro to Being a Crazy Student - Whatsamatta U
    • The Confessional
    • I've *Still* Got Issues!
  • Other Crap
    • Whatever
    • I Got the Good Stuff Here
  • Generic Forum Crap
    • Board News - Incoming Message from The Big Giant Head
    • Suggestion Board - I'm Sorry Dave, I'm Afraid I Can't Do That
    • New User Info - It's Not Easy Being Green
    • Introductions - Who The Hell Are You?
    • Moderators - Pay No Attention to the People Behind the Curtain
    • Test Board - Do Not Push the Big Red Button!
  • Coronavirus: Because You Don’t Have Enough Crap On Your Mind
    • I Need An Adult!: Where to Find Accurate Information
    • Has Anyone Told the Amish?: Covid-19 in the Media
    • Social Distancing: I’ve Never Felt Closer to You
    • Telemedicine: Is This Thing On? Getting the Most Out of Screen Time With Your Doctor
    • Oh, No, I Couldn’t... Well, Maybe Just One More: Hoarding. Or, uh, Being Prepared
    • Casual Everyday: How to Stop Watching Cat Videos and Get Some Work Done At Home
    • Absolutely No One Walked Into a Bar: Best of Coronavirus Humor
    • But I’m Going to Get Fat: When You Don’t Have the Virus, But You’re Still Falling Apart
    • Countin’ Flowers On the Wall: So Bored We Need a Board For It

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 2 results

  1. So just switched meds. Pdoc had me on 400mg of seroquil... Which I loved. It was helping with sleep and mood was wonderful. But my cholesterol was through the bloody roof! Cardio said it was the highest cholesterol and triglyceride level she had EVER seen! My total was 474 and my tri was 622!!! She put me on crestor (which is awful btw... the swelling in my legs is soo painful). So pdoc, hubby and I decided it was time to try something new. She suggested Latuda, 60 mg, and I suggested Topamax as an add on, as I have done well on that in the past, and as an added benefit, migraine help, and possible weight loss! (I gained about 45 lbs with the Seroquil) Anyways, I took my first Latuda yesterday. At first I felt a bit sleepy. Then the jitters started. I am boucing my legs 24/7 it feels like. I took a klonopin, and then later had a 1/2 a glass of wine to see if I could calm down, but only helped a touch. Is there anything I can do to combat the jitters? Will it wear off in a couple weeks? I really need this to work. I have really run out of options on meds. My moods are very med resistant. Thanks for any advice you can give! Current meds: Latuda 60mg, Topamax 100mg, Ambien 10mg, Metoprolol 100mg, Wellbutrin 75mg, Crestor 5mg, Melatonin 5 mg, Valerian 1000mg, Protonix 40mg, Klonipin PRN, Imitrex PRN, Zofran PRN, Ventolin PRN
  2. I am dealing with UNREAL agitation, restlessness, jitteriness and anxiety that will not allow me to sit still, sleep or rest. It is absolutely relentless and I have never felt anything like this before. It's definitely more than just my regular anxiety. I wake up with it and it lasts all day. I have recently added a second antidepressant (Viibryd) to my regular AD (Pristiq) to pull me out of a slump I have been in for the past 3-4 months. It has helped with the depression but I'm still crying on a regular basis due to the intense agitation/restlessness so I'm not sure if I'd call it a win yet. I have tried almost all of the major anti-psychotics (risperidal, geodon, saphris, zyprexa, trazadone, seroquel) out there over the past 3 months and nothing is working. I have been on benzodiazipines for years off and on (mainly klonopin) and now my doctor is really trying to stay away from them due to their high potential to become addicting and also because the klonopin really wasn't working anymore and I was definitely building up tolerance/needing more and more to get the same effect. My doctor is now trying medications with off label uses to treat anxiety (gabapentin/lyrica) but they don't seem to be working either. I also take Topomax for migraine headaches and it has been an absolute God send. I've been on it now for 3 months. I would much rather be dealing with depression than this overwhelming jitteryness/agitation. I just want to be able to sit in a quiet room without wanting to rip my own skin off and gouge out my eyes. I can tell my doctor is at the end of his rope as well and isn't quite sure what to do with me. I've even looked into possible serotonin syndrome due to the added AD + tripitan medication (maxalt) + trazadone however I do not have muscle rigidity, fever, confusion, etc. although my pulse and BP are up (VERY vague symptoms). I'm just grasping at straws now. Desperetely searching for some kind of answer to end this suffering! I have an appointment to see my pdoc next week but I don't know what else he can prescribe. It seems like we have tried just about everything and are running out of options. If anyone has any sort of insight into this or any sort of suggestions it is much appreciated.
×
×
  • Create New...